Posted by Michele on April 1, 2001, at 3:59:42
In reply to Re: Can't decide. PLEASE help! » Michele, posted by Canuck on April 1, 2001, at 3:13:08
Thanks for the advice.... I posted that last week, and I did continue to take it. I notice some small things.. but not a lot yet... but at least the side effects are gone. How long have you been on it?
> Hello Michele,
> I started to see results at about the three week mark. My physician says it can take up to six weeks to see an improvement though. I am like you, I had never taken an AD before this med (or any med, for that matter). It is frightening to finally decide that you are at the point where you need outside help. I think if you are comfortable continuing the med, then do so, at least until you have reached the six week mark to see if it is really working for you. You should also consult your doctor and share you concerns with him/her. If you are truly not comfortable with taking the med, don't quit cold turkey. As you know from this sight, there can be severe consequences. Speak to you doctor, and he/she can help you taper off the med. Good like in your struggle. Thank you for your time.